Two-Variable Type 2 Poly-Fubini Polynomials
MetadataShow full item record
CitationMuhiuddin, G., Khan, W.A., Duran, U. (2021). Two-Variable Type 2 Poly-Fubini Polynomials. Mathematics, 9(3), 1-13. DOI: 10.3390/math9030281
In the present work, a new extension of the two-variable Fubini polynomials is introduced by means of the polyexponential function, which is called the two-variable type 2 poly-Fubini polynomials. Then, some useful relations including the Stirling numbers of the second and the first kinds, the usual Fubini polynomials, and the higher-order Bernoulli polynomials are derived. Also, some summation formulas and an integral representation for type 2 poly-Fubini polynomials are investigated. Moreover, two-variable unipoly-Fubini polynomials are introduced utilizing the unipoly function, and diverse properties involving integral and derivative properties are attained. Furthermore, some relationships covering the two-variable unipoly-Fubini polynomials, the Stirling numbers of the second and the first kinds, and the Daehee polynomials are acquired.